# SDR ASAA2013040294486

- Difficulty date: April 2, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338596
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL CRACKED.  REMOVED, FABRICATED AND INSTALLED FLOOR PANEL IAW SRM 51-40-05-0G-0 AND AMM 25-52-51-004-001 AND AMM 25-52-51-404-011.
